For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 1, 2020, Pages 153-164                                                                DOI:10.11948/20190055
Existence and uniqueness of positive solution for nonlinear fractional q-difference equation with integral boundary conditions
Caixia Guo,Jianmin Guo,Shugui Kang,Huapeng Li
Keywords:Fractional q-difference, integral boundary value problem, fixed point theorem, positive solution.
Abstract:
      This paper studies a class of nonlinear fractional $q$-difference equations with integral boundary conditions. By exploiting the properties of Green""s function and two fixed point theorems for a sum operator, the existence and uniqueness of positive solutions for the boundary value problem are established. Iterative schemes for approximating the solutions are also obtained. Explicit examples are given to illustrate main results.
PDF      Download reader